Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16756

Title: Comments on "year-based h-type indicators"
Authors: EGGHE, Leo
Issue Date: 2014
Citation: SCIENTOMETRICS, 98 (3), p. 2369-2370
Notes: Egghe, L (reprint author), Univ Hasselt, Agoralaan, B-3590 Diepenbeek, Belgium. leo.egghe@uhasselt.be
URI: http://hdl.handle.net/1942/16756
DOI: 10.1007/s11192-013-1186-2
ISI #: 000331559800048
ISSN: 0138-9130
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version123.57 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.